# SDR GTIA20130925982

- Difficulty date: September 25, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 27,078 hours, 12,915 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25 DEF OXYGEN MASK DOOR OPENED.  SECURED RUBBER SEAL ON OXYGEN MASK DOOR PANEL AT SEAT ROW 25 DEF IAW AMM 25-25-11-400-001.
